# SDR TX9Y20110901001

- Difficulty date: August 29, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N708SA
- Make and model: Boeing 747-200F
- Aircraft serial: 24196
- Aircraft time: 98,526 hours, 16,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B1422137
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THERE ARE 2 EXISTING SKIN REPAIRS FOUND ON 65B14221-37 SKIN ASSY AT STA 140 TO 160.  FOUND SIX DEVIATIONS ON THESE 2 SKIN REPAIRS REF TO 747-200 SRM 53-30-03.  THE EXISTING REPAIRS WERE REMOVED.  PER BOEING MESSAGE NUMBER TEC-SOF-11-0022, NEW INTERNAL DOUBLERS AND STRINGER REPAIR WERE INSTALLED SIMILAR TO SRM 53-30-03 FIGURE 2 FLUSH REPAIR BETWEEN STRINGERS AND SRM 53-10-03 FIGURE 3 STRINGER REPAIR. THE REPAIR WAS APPROVED UNDER BOEING SERVICE REQUEST 1-1968970586 ON ODA-300064-NM FAA FORM 8100-9 DATED SEPTEMBER 13, 2011.  A NEW FAA APPROVAL WHICH CONTAINS THE INSPECTION REQUIREMENTS MUST BE ISSUED PRIOR TO THE INSPECTION THRESHOLD OF 3000 FLIGHT CYCLES AFTER REPAIR. DETAILS OF THE REPAIR ARE RECORDED IN ENGINEERING NOTE EA-53-1301.
